MAUDE Adverse Event Report: STANDARD BARIATRICS, INC. TITAN SGS; STAPLE, IMPLANTABLE, PRODUCT CODE: GDW

STANDARD BARIATRICS, INC. TITAN SGS; STAPLE, IMPLANTABLE, PRODUCT CODE: GDW
Model Number SGS23RB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient developed a leak on (b)(6) 2023 following a sleeve gastrectomy procedure completed on (b)(6) 2023, which had used a titan sgs23rb stapler.A small defect was observed more posterior of the fundus.It was reported that it looked like the fundus was possibly folded.Re-operation/surgical intervention was required to resolve the leak.The patient was released after re-operation/surgical intervention.Standard bariatrics was informed of the leak on (b)(6) 2023.

Brand Name
TITAN SGS
Common Device Name
STAPLE, IMPLANTABLE, PRODUCT CODE: GDW
Manufacturer (Section D)
STANDARD BARIATRICS, INC.
4300 glendale milford road
cincinnati OH 45242
Manufacturer Contact
tony yux
4300 glendale milford road
cincinnati, OH 45242
5136207751
MDR Report Key16882147
Report Number3012481535-2023-00002
Device Sequence Number15269408
Product Code GDW
UDI-Device Identifier00851677007133
UDI-Public00851677007133
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2023
Device Model NumberSGS23RB
Device Catalogue NumberSGS23RB
Device Lot Number284-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose